m

F Nous contacter

0

Documents  45M05 | enregistrements trouvés : 8

O
     

-A +A

P Q

Déposez votre fichier ici pour le déplacer vers cet enregistrement.

- 314 p.
ISBN 978-3-540-09534-7

Lecture notes in mathematics , 0737

Localisation : Collection 1er étage

équation différentielle fonctionnelle # équation intégrale # équation integro-différentielle # équations de Volterra

34G05 ; 45D05 ; 45J05 ; 45K05 ; 45M05

... Lire [+]

Déposez votre fichier ici pour le déplacer vers cet enregistrement.

Research talks

(Work in collaboration with C. Bardos and I. Moyano). Consider the linear Boltzmann equation of radiative transfer in a half-space, with constant scattering coefficient $\sigma$. Assume that, on the boundary of the half-space, the radiation intensity satisfies the Lambert (i.e. diffuse) reflection law with albedo coefficient $\alpha$. Moreover, assume that there is a temperature gradient on the boundary of the half-space, which radiates energy in the half-space according to the Stefan-Boltzmann law. In the asymptotic regime where $\sigma \to +\infty$ and $1 − \alpha ∼ C/\sigma$, we prove that the radiation pressure exerted on the boundary of the half-space is governed by a fractional diffusion equation. This result provides an example of fractional diffusion asymptotic limit of
a kinetic model which is based on the harmonic extension definition of $\sqrt{−\Delta}$. This fractional diffusion limit therefore differs from most of other such limits for kinetic models reported in the literature, which are based on specific properties of the equilibrium distributions (“heavy tails”) or of the scattering coefficient as in [U. Frisch-H. Frisch: Mon. Not. R. Astr. Not. 181 (1977), 273-280].
(Work in collaboration with C. Bardos and I. Moyano). Consider the linear Boltzmann equation of radiative transfer in a half-space, with constant scattering coefficient $\sigma$. Assume that, on the boundary of the half-space, the radiation intensity satisfies the Lambert (i.e. diffuse) reflection law with albedo coefficient $\alpha$. Moreover, assume that there is a temperature gradient on the boundary of the half-space, which radiates energy ...

45K05 ; 45M05 ; 35R11 ; 82C70 ; 85A25 ; 35Q20

... Lire [+]

Déposez votre fichier ici pour le déplacer vers cet enregistrement.

Exposés de recherche

The real Ginibre ensemble consists of square real matrices whose entries are i.i.d. standard normal random variables. In sharp contrast to the complex and quaternion Ginibre ensemble, real eigenvalues in the real Ginibre ensemble attain positive likelihood. In turn, the spectral radius of a real Ginibe matrix follows a different limiting law for purely real eigenvalues than for non-real ones. Building on previous work by Rider, Sinclair and Poplavskyi, Tribe, Zaboronski, we will show that the limiting distribution of the largest real eigenvalue admits a closed form expression in terms of a distinguished solution to an inverse scattering problem for the Zakharov-Shabat system. This system is directly related to several of the most interesting nonlinear evolution equations in 1+1 dimensions which are solvable by the inverse scattering method, for instance the nonlinear Schr¨odinger equation. The results of this talk are based on the recent preprint arXiv:1808.02419, joint with Jinho Baik. The real Ginibre ensemble consists of square real matrices whose entries are i.i.d. standard normal random variables. In sharp contrast to the complex and quaternion Ginibre ensemble, real eigenvalues in the real Ginibre ensemble attain positive likelihood. In turn, the spectral radius of a real Ginibe matrix follows a different limiting law for purely real eigenvalues than for non-real ones. Building on previous work by Rider, Sinclair and ...

60B20 ; 45M05 ; 60G70

... Lire [+]

Déposez votre fichier ici pour le déplacer vers cet enregistrement.


ISBN 978-0-8218-2278-4

Memoirs of the american mathematical society , 0278

Localisation : Disparu

34K25 ; 45D05 ; 45M05 ; 54H20

... Lire [+]

Déposez votre fichier ici pour le déplacer vers cet enregistrement.


ISBN 978-3-540-56878-0

Lecture notes in mathematics , 1549

Localisation : Collection 1er étage

lissage de solution d'équation # méthode de discrétisation d'équation # théorie asymptotique # équation intégrale singulière faiblement multidimentionnelle

35Q60 ; 45-02 ; 45L10 ; 45M05 ; 65R20

... Lire [+]

Déposez votre fichier ici pour le déplacer vers cet enregistrement.

- 208 p.

Localisation : Fonds Russe réserve

théorie spectrale # asymptotique # théorie générale d'ordre non linéaire

35-06 ; 35Pxx ; 31C25 ; 45M05 ; 35F20 ; 35F05

... Lire [+]

Déposez votre fichier ici pour le déplacer vers cet enregistrement.

- xv; 256 p.
ISBN 978-0-8218-5230-9

Mathematical surveys and monographs , 0165

Localisation : Collection 1er étage

comportement asymptotique des solution d'EDP # équation intégrale nonlinéaire nonsingulière # diffusion nonlocale

45E10 ; 45A05 ; 45G10 ; 47H20 ; 45M05 ; 35K05 ; 35K55 ; 35K57 ; 45K05 ; 45-02 ; 35Jxx

... Lire [+]

Déposez votre fichier ici pour le déplacer vers cet enregistrement.

- xiv; 196 p.
ISBN 978-3-0348-0435-6

International series of numerical mathematics , 0162

Localisation : Ouvrage RdC (MATH)

optimisation mathématique # distribution de l'eau # égouts # modèle mathématique # analyse numérique # théorie du controle # programmation mathématique

90C11 ; 90C35 ; 35L40 ; 45M05 ; 65K10 ; 90C30 ; 93C20 ; 93C83 ; 93C95 ; 65-06 ; 65K05 ; 65Z05 ; 90C90 ; 76M25 ; 00B15

... Lire [+]

Z